I’m having little chest pains.GTN spray takes the pains away for a short time but coming back more frequently. Should I consult doctor to up my medication thanks
Chest pains : I’m having little chest... - Cholesterol Support
Chest pain may not be because of cholesterol. You should, as you mentioned, consult with your doctor to rule out any other cardio issues.
Yes. I think you should.
Are you on a Statin Medication?
Yes I am, been on them for about 6 year now
I was on a Statin for a while. Never again though. I was having chest pains also. I had a lot of tests done and my heart was perfect. I spoke to a Pharmacist and she evaluated all my medications. Said it was the Statin medication. It can cause muscle pain. The heart is a muscle. So it could be from the medication. Look up the side effects.
Nice one mate, thanks for the information, I will have a word with the pharmacist
Chest pain can be for many reasons. A fully qualified doctor is the best person to check this out? Do you have emergency department at your local hospital, may be a trip there?
You maybe right. But I don’t think the pains are at the level yet to go to hospital. I bet the pains would go while sat in A&E though
There are many causes of chest pain, so I'd try not to worry because that won't help. However, chest pain that is eased by GTN spray may well be angina. It would be worth a conversation with your doctor about it.
Don't be worried about using GTN. It has very few downsides and some people actually use it as a preventative if they plan to undertake an activity that could bring on angina pains.